Rated 5.0/5 based on 16 votes

Top
10
Doctor insights on: Knee Pain That Radiates Down Shin

Share
Dr. Warren Strudwick
Board Certified
277K people helped
Get help from a real doctor now
Continue
Dr. Frederick Buechel
960 doctors shared insights

Knee Pain (Definition)

Knee pain is a clinical finding in which the joint (where the bones meet) of the knee is painful to move. This can occur with Injury, arthritis, crystal build up in joints, ...Read more


2

2
Pain back of knee &pain underneath kneecap on shin. extreme limp after sitting down.feels stiff but stretched out. No injury,pain for about 2months?

Pain back of knee &pain underneath kneecap on shin. extreme limp after sitting down.feels stiff but stretched out. No injury,pain for about 2months?

Chondromalacia patel: this sounds like chondromalacia patella which is softening of the cartilage underneath your kneecap. Best treatment for this is to do exercises that strengthen your quadriceps muscles. You can discuss with your physician about this or after your evaluation if x-rays and other imaging looks okay you could have physical therapy help you work on a new program ...Read more

A doctor can talk to you now ›
Dr. Warren Strudwick
Board Certified
277K people helped
Get help from a real doctor now
Continue
3

3
I have inner knee pain that hurts all the way down my shin bone what could this be ?

I have inner knee pain that hurts all the way down my shin bone what could this be ?

Thigh muscle: If you knee is normal, the pain can come from injured muscle and fascia in your thigh/leg. The injured areas will be tender, and there will be at least one ropey cord of muscle with knots in it. This pain is called myofascial pain. Seek a massage therapist, physical therapist who can do dry needling, or an accupuncturiest. www.blatmanhealthandwellness.com ...Read more

A doctor can talk to you now ›
5

5
Is it normal to have leg and knee pain while taking levaquin? Especially in the shins?

Is it normal to have leg and knee pain while taking levaquin? Especially in the shins?

Possible: Levaquin can increase the risk of tendinitis and tendon rupture. It is possible that you leg pain - depending upon location, could be a symptom of medication induced tendinitis. ...Read more

A doctor can talk to you now ›
6

6
Hi there, i have been medically diagnosed with shin splints, and over the last few days have had constant knee pain, can this be linked?

Yes: Usually from overuse and quite common in runners and athletes. You can try OTC Advil or Aleve, if not allergic and I always suggest and orthopedic evaluation with x rays to rule out a stress fracture. ...Read more

A doctor can talk to you now ›
Dr. Warren Strudwick
Board Certified
277K people helped
Get help from a specialist now
Continue

Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
277K people helped
Continue
68,000 doctors available
Find us on Facebook